# SDR FDEA201303110546

- Difficulty date: March 11, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N966FD
- Make and model: Boeing 757204
- Aircraft serial: 25626
- Aircraft time: 68,641 hours, 24,554 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 113N32523
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD T/E MAIN FLAP FRONT SPAR LOWER ANGLE UPPER SURFACE FOUND CORRODED AT TRACE AF BS 489 AFTER CLEANING.  REPAIRED IAW EA F-5750-162936.  MAJOR REPAIR.
